# SDR DALA2016012100511

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON AFT CARGO FUSELAGE FRAME AT BS 1400 AT AND JUST BELOW STR 23L.  NO DENTS ALLOWED ON FRAME FLANGE IAW SRM 53-00-07, FIG 101, ALLOWABLE DAMAGE 1. REPAIRED FRAME AT BS 1400 BELOW STR 23L IAW SRM 53-00-07, REPAIR 5.  REPAIR IS PERMANENT CAT "B" ZONE 1 WITH THRESHOLD INSPECTION TO START AT OR BEFORE 50000 F/C & REPEAT INSPECTION EVERY 12000 F/C THEREAFTER USING HFEC & DETAILED INSPECTION.  ACFT IS CURRENTLY AT 17053 F/C REF SRM 53-00-07, REPAIR 5, FIG 201, TABLE II, PAGE 210.  DENT TRIMOUT NR 1 MEASURE 1.8" X 0.9" X 0.5"R , TRIMOUT NR 2 MEASURE 1.4 " X 0.9" X 0.5"R.  ACCOMPLISHED ER/A 541046-14, REV ORIGINAL FOR THE  FABRICATION OF FRAME STANCHION BRACKET, PN 146N1047-1. FOUND DISTURBED IN THE REPAIR INSTALLATION AT FRAME BS 1400, STR 22L.
